# SDR IPXA2023052493307

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N274UP
- Make and model: Doug MD-11F
- Aircraft serial: 48575
- Aircraft time: 76,227 hours, 16,271 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Test Switch
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NAL1 DOOR SLIDE PRESS TO TEST SWITCH LIGHT INOP. SWITCH DEFERRED PER MEL 25-61-2. DMP C/W. PLACARD INSTALLEDR/R PTT BATTERIES. OPS CHECK GOOD. REF AMM 25-61-04-710-801. THIS CLEARS M808848. PLACARD REMOVED
